MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6).It was reported that a dissection occurred.The target lesion was located in the distal left circumflex coronary artery (lcx) and was 8 mm long with a reference vessel diameter of 3.00 mm.The lesion was predilated using a 3.00 mm x 8 mm nc quantum apex balloon with 0% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was successfully treated with a 3.00 mm x 8 mm study device with 0% residual stenosis.Post dilation was not performed.On the same day, the patient was diagnosed with a distal edge dissection at the distal lcx.The dissection was treated with angioplasty using a 3.0 x 15 mm non-boston scientific drug eluting stent.The event was considered to be recovered / resolved.
 
Event or Problem Description
Agent ide it was reported that a dissection occurred.The target lesion was located in the distal left circumflex coronary artery (lcx) and was 8 mm long with a reference vessel diameter of 3.00 mm.The lesion was predilated using a 3.00 mm x 8 mm nc quantum apex balloon with 0% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was successfully treated with a 3.00 mm x 8 mm study device with 0% residual stenosis.Post dilation was not performed.On the same day, the patient was diagnosed with a distal edge dissection at the distal lcx.The dissection was treated with angioplasty using a 3.0 x 15 mm non-boston scientific drug eluting stent.The event was considered to be recovered / resolved.It was further reported that the subject presented with unstable angina.The dissection was diagnosed using intravascular ultrasound (ivus).
 
Additional Manufacturer Narrative
B2 outcomes attrib to adv event: corrected.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13604771
Report Number2134265-2022-02169
Device Sequence Number5857454
Product Code LOX
UDI-Device Identifier08714729783152
UDI-Public08714729783152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0028149693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale